# SDR DL72S953855

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163261
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 2 MIDFLAP HAS A CRACKED AFT SPAR CHORD 22 FT AND 53 FROM I/B END OF FLAP AND A CRACK AT I/B ACTUATOR CUTOUT.  SPLICED IN NEW SECTIONS OF AFT SPAR CHORD AND INSTALLED DOUBLERS, PER MM 57-52-00 PG 807.
